Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Overweight and been suffering from massive bloating. Why are hands weak? Have PCOS?

Hi thank u! im overweight and have been suffering from massive bloating and water retention for a few years. I also have very little energy all the time and lately feel weakness in my hands. i know i should lose weight but exercise feels impossible with so little energy. i have a feeling i might have pcos and might be insulant resistant too because ive put on so much weight so fast. please help me, i feel trapped in my own body and cannot live like this
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, I have gone through your query.

In my opinion, overweight sometimes causes gastro intestinal problems and might caused you bloating. Take pantop 40mg daily 1 before breakfast.

If you have any problems with menstrual cycle then you might have PCOS. Weight loss is necessary and try taking some supplements to reduce weight.

Hope this helped you.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor